Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the representation of numbers by quaternary and quinary cubic forms: I

Tom 173 / 2016

C. Hooley Acta Arithmetica 173 (2016), 19-39 MSC: Primary 11D72. DOI: 10.4064/aa8189-1-2016 Opublikowany online: 30 March 2016

Streszczenie

On the assumption of a Riemann hypothesis for certain Hasse–Weil $L$-functions, it is shewn that a quaternary cubic form $f(\boldsymbol{x})$ with rational integral coefficients and non-vanishing discriminant represents through integral vectors $\boldsymbol{x}$ almost all integers $N$ having the (necessary) property that the equation $f(\boldsymbol{x})=N$ is soluble in every $p$-adic field $\mathbb{Q}_p.$ The corresponding proposition for quinary forms is established unconditionally.

Autorzy

  • C. HooleySchool of Mathematics
    Cardiff University
    Senghennydd Road
    Cardiff CF24 4AG, United Kingdom
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek